# SDR AALA2020071329007

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 52,988 hours, 33,810 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: NSA932843AA01
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - AFTER TAKE-OFF, ECAM MESSAGE: FUEL RIGHT TANK PUMP 1 LO PRESS WITH ASSOCIATED FAULT INDICATION IN SWITCH.  FUEL ECAM PAGE INDICATED SAME. WARNING CLEARED AFTER 3 MINUTES.    REMOVED AND REPLACED RELAY (18QA) PER AMM 28-21-00, SYSTEM CHECKED GOOD.  CLEARED MEL ITEM.
